# SDR SWAA040841

- Difficulty date: March 19, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 51,496 hours, 44,938 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BULKHEAD AT BS 1016, STRINGER 23L, CRACKED.  REPAIRED BULKHEAD PER ER.
